# SDR TAOA059706

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TS
- Make and model: Boeing 727227
- Aircraft serial: 21244
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 371900
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: X
- Precautionary procedure: C, D

## Discrepancy

FLT 6171 - BOS-LGA - NR 1 ENGINE FAILED EARLY IN THE TAKEOFF ROLL.  ACCOMP APPROPRIATE CHECK LISTS AND RETURNED TO GATE.  REPLACED FUEL PUMP PER MM 73-11-1 AND REPLACED FUEL CONTRO PER MM 73-11-57.  ALL OPERATIONAL CHECK NORMAL.  (M)
